# SDR 97FDEA00888

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Part number: 65453132
- Condition: Gouged
- Location: Bs 1010/990/970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0648 051 DAMAGED STRINGER CLIPS BS 970, STR 7 LT, BS 990, STR 7, RT, BS 1010, STR 5 RT AND 5 LT.  REPLACED STR CLIPS AT BS 970, STR 7L, BS 990, STR 7R, BS 1010, STR 5R AND BS 1010, STR 5L, IAW FEDEX SRM 51-30-2.
